# SDR MWEA010830

- Difficulty date: June 1, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,138 hours, 59,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59667602
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING AT STATION 1104 RIGHT VENT STAIRWAY JAM FOUND TO BE OUT OF LIMITS.  REMOVED FITTING, FABRICATED FITTING, LOCATED, DRILLED AND INSTALLED FITTING.
